MathSciNet Relay Station
MathSciNet bibliographic data
MR630994 58F19 (34C20 34C27 58F25)
Johnson, Russell A.; Sell, George R. Smoothness of spectral subbundles and reducibility of quasiperiodic linear differential systems. J. Differential Equations 41 (1981), no. 2, 262–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement